# SDR REXA2020030400270

- Difficulty date: February 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STRIKER SEAL ON LOWER SURROUND STRUCTURE AT GALLEY SERVICE DOOR.                                           
"
"SUMMARY: ON NRC. 00212 STRIKER SEAL ON LOWER SURROUND STRUCTURE AT GALLEY SERVICE DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01    
"
